Generation of analytic semigroups by a pair of generalized mixed linear regular ordinary differential operators with interface condition

Authors

  • Ould Ahmed Mahmoud Sid Ahmed Jouf University - Mathematics Department

Abstract

In this paper, we establish with suitable assumptions the analyticity of semigroups generated by a pair of generalized mixed linear regular differential operators

\(L_{(n,n)}u(x) \; := \; (L_{1n}u_1(x), L_{2n}u_2(x))\)

= \(\left(\displaystyle \sum_{0≤k≤n} p_k(x) \Big(\frac{d}{dx}\Big)^k u_1(x), \;  \displaystyle \sum_{0≤k≤n} q_k(x) \Big(\frac{d}{dx}\Big)^k u_2(x) \right)\)

with involving an interface condition in the setting of complex Hilbert space X = L2([a,b]) × L2([b,c]).  We obtain quite general results that extend previous works by the authors ([3], [10]).  The key for showing the generation analytic semigroups will be an inequality of the form

Re⟨(L(n,n) − ρI)u, u⟩X + δ|Im⟨(L(n,n) − ρI)u, u⟩X | ≤ 0, \(\forall\) u ∈ D(L(n,n))

for some constant ρ > 0.

 

 

 

 

Downloads

Published

2019-07-30

How to Cite

Sid Ahmed, O. A. M. (2019). Generation of analytic semigroups by a pair of generalized mixed linear regular ordinary differential operators with interface condition. Italian Journal of Pure and Applied Mathematics, 42, 809–832. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7186

Issue

Section

Articoli - Forum Editrice